Overcoming Stomach Ulcers That Recur After Eating Sour Oranges?

Illustration of Overcoming Stomach Ulcers That Recur After Eating Sour Oranges?
Illustration: Overcoming Stomach Ulcers That Recur After Eating Sour Oranges? Bing

Good afternoon.rnrnMy doctor initially ate mangosteen and the next day on an empty stomach I felt like I was going to faint, I drank sweet tea and it got better. Then the next day I just drank herbal honey and it got better and it didn’t hurt. However, I finished eating Instead, I ate sour oranges, and that day I ate very salty dumplings. Indeed, I often have sore throat. At that time, my throat was not feeling well. Because it was a little sore and a little sore, the next day it was getting better. I ate bread and chocolate, I also ate a little rice, I already felt full. I continued to defecate, because I was hungry again, I was afraid that my stomach would recur, so I ate bananas and I even felt better. But I still went to the market that morning. eating lontong, the seller said there was no coconut milk, but it tasted like coconut milk. So when I came home I got more and more nauseous and my stomach hurt even more.rnrnI tried drinking coconut water and I got nauseous when my stomach was empty, but it took me a while to drink turmeric +honey still I feel nauseous. Anyway, it still doesn’t feel good and I feel weak.rnrnFinally, I went to the doctor, he was given medicine for stomach ulcers and I complained about my throat too, but only given medicine for gastritis. taking the medicine still feels good when I eat, I force myself to eat and don’t eat until it’s empty and it’s better to have an appetite, uh I ate the wrong one again when the medicine was about to finish I ate quite a lot of sponge, so I became nauseous again, and it was getting worse until my chest felt tight. Just try to be natural, since then I didn’t go to the doctor again until 1 week, it just didn’t feel good, it’s still the same. Finally, I went to the same doctor, the medicine was the same, there was an additional 1, which was different from the tablet medicine. But I still haven’t improved, I have to keep eating, even though I’m still eating all of a sudden my stomach hurts and my stomach acid suddenly rises, it just doesn’t feel good. The medicine is finished, I’m still just like that and finally I went to another doctor, it’s better not like that time when my heartburn hurts, tightness in the chest and fairies h stomach. But there are 3 capsules in 1 capsule, it’s a concoction that contains a lot of medicine, maybe more than 5. When the medicine runs out, only 1 time is left, I eat mpek2 without sauce and try 1 meatball, that night my stomach hurts so much .The next day it’s better to take ulcer medicine, but I feel sour again in my mouth. Even though at that time I was feeling better, I felt like I was going to heal. me, and he said I was ambient. The 3 capsules of the drug had to be taken again until it healed. I have redeemed it again and the nausea has improved, because I was told to drink it when I want to redeem it again at the pharmacy, you can’t have to ask for a prescription again if you have to take a prescription That’s it again. I was so scared, in the end I stayed on taking the ulcer medicine lansoprazole 30 mg and tried to eat food that helps stomach acid go down. But sometimes the nausea goes away, sometimes it comes back, aka sometimes it’s good, sometimes it’s like that, even though my food is really take care, but it always goes wrong.rnrnFinally now to another doctor, I still feel a little nauseous and sometimes I still feel sour when I eat, and my stomach hurts more. Like before, I’ve eaten so full after that I took thianicol inflammation medicine, why did my stomach hurt and it felt hot. After a few hours so that there was a break from the inflammation medicine, I took ulcer medicine which from the doctor it was better not to feel hot and sore again. The same doctor was told to take ulcer medicine, inflammation and I take vitamins after eating but they don’t tell me the time. Anyway, I just drink it together after eating. But why doesn’t the inflammation medicine take effect, I’m still dizzy, etc. After I read the rules for using ulcer medicine, it can take 2 hours after eating, anyway I avoid eating together. the effect is, only now I feel that my stomach is getting hotter and hotter. Even though I’ve eaten a lot, before it was a little sore.rnrnWhat happened to me? How can I get better? It’s been more than 2 months since the first doctor, the pain has been going on for more than 1 month, but since I was about to pass out it’s been more than 2 months. want to do it again.rnrnPlease answer. Thank you

1 Answer:

Hello Nurul


Respond to your inquiry


1. Without doing an examination it is difficult for a doctor to know what condition you are experiencing. For this reason, medical interviews related to medical history and physical examinations will play a major role in knowing the description of the digestive complaints that Nurul is experiencing, if the information obtained has not specifically led to a disease, then supporting examinations such as blood tests, ultrasound, endoscopy may need to be done. .


2. Digestive and gastric problems are caused by various factors, where the administration of drugs will help to reduce the symptoms, but as long as the precipitating factor is still present then this complaint will continue to recur even though treatment is carried out regularly. So drugs do help but a healthy lifestyle also has a big role in preventing this complaint from coming back


The factors that can cause stomach ulcers are:

The habit of consuming foods that trigger high gastric acid production such as high-fat foods, acidic fruits (grapes, oranges, pineapples), caffeine (coffee, tea, chocolate), types of processed foods (pasta, bread), and instant food products.
H pylori infection
The habit of eating too fast or in large quantities
Side effects of drugs, usually pain medications that cause this condition
Psychological stress, although it could be that the initial cause of this complaint is not due to psychological stress, but because the complaints you have experienced have been around for a long time so that if you carry more stress, it will eventually worsen the current state of complaints. So try not to worry too much, okay?


Do not hesitate to consult with an internist for further medical assessment, so that it can be ascertained what is the source of the problem for the complaint. But later you are expected to keep changing your lifestyle to be healthier so that the above factors can be avoided. Most of the gastric drugs are hard drugs, so it is not recommended to be consumed continuously without a doctor's supervision, because various side effects can arise due to taking drugs that are not properly dosed or indicated.


May be useful


dr. Arnold

: by

Related Question

Babies Aged 11 Months Urinate Less Frequently?

Babies Aged 11 Months Urinate Less Frequently?

(11 months ago)

Good evening ,,, r nI am a young mother who has just had one son who is only 11 months old ,, r nMy question: “why from the beginning of baby I took my pee fasting so rarely?...

Does The Headache Often Affect The Structure Of The Teeth Or Eyes?

Does The Headache Often Affect The Structure Of The Teeth Or Eyes?

(1 year ago)

hello .. I’ve had a headache for 3 days. I already took medicine but the medicine is sanmol and it has no effect right now. I want to ask whether headaches affect the structu...

What Causes Nose Mucus Accompanied By Blood Clots And Dizziness?

What Causes Nose Mucus Accompanied By Blood Clots And Dizziness?

(1 year ago)

Hello. I want to ask about mucus that comes out of my nose, I am 24 years old and mucus that comes out of my nose is often accompanied by a blood clot and I often get hot on my nap...

Leave a Reply

Your email address will not be published. Required fields are marked *